MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-SPHERE TIBIAL INSERT FIXED SPHERE FLEX SIZE 4/14 MM L

MEDACTA INTERNATIONAL SA GMK-SPHERE TIBIAL INSERT FIXED SPHERE FLEX SIZE 4/14 MM L
Model Number 02.12.0414FL
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 07/02/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed by medacta regulatory affairs department on 14-july-2020.Lot 1903256: (b)(4) items manufactured and released on 21-jun-2019.Expiration date: 2024-06-04.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any other similar reported event.Other devices involved in the event: gmk-sphere 02.12.0005l femoral component sphere cemented # 5 l lot.180953 (k121416).Batch review performed by medacta regualtory affairs department on 14-july-2020.Lot 180953: (b)(4) items manufactured and released on 28-may-2018.Expiration date: 2023-05-16.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any other similar reported event.Gmk-sphere 02.07.1204l tibial tray fixed cemented # 4 l lot.181932 (k090988).Batch review performed by medacta regualtory affairs department on 14-july-2020.Lot 181932: (b)(4) items manufactured and released on 17-july-2018.Expiration date: 2023-07-04.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any other similar reported event.Gmk-sphere 02.07.0035rp patella resurfacing # 3 lot.182022 (k090988).Batch review performed by medacta regualtory affairs department on 14-july-2020.Lot 182022: (b)(4) items manufactured and released on 16-july-2018.Expiration date: 2023-07-02.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any other similar reported event.
 
Event or Problem Description
5 months after the previous revision surgery the patient came in due to signs of an infection and the pathogen is unknown the surgeon removed all hardware and implanted a medacta femur and insert with antibiotic cement as an antibiotic spacer.The surgery was completed successfully.
 
Additional Manufacturer Narrative
On (b)(6) 2020, the surgeon removed the medacta femur and insert and implanted permanent hardware.The surgery was completed successfully.

Brand Name
GMK-SPHERE TIBIAL INSERT FIXED SPHERE FLEX SIZE 4/14 MM L
Common Device Name
TIBIAL INSERT FIXED
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874, CHE
SZ  6874, CHE
MDR Report Key10331236
Report Number3005180920-2020-00458
Device Sequence Number936068
Product Code JWH
UDI-Device Identifier07630030826610
UDI-Public07630030826610
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K121416
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/07/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Expiration Date06/04/2024
Device Model Number02.12.0414FL
Device Catalogue Number02.12.0414FL
Device Lot Number18108731903256
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/02/2020
Supplement Date Received by Manufacturer07/02/2020
Initial Report FDA Received Date07/28/2020
Supplement Report FDA Received Date01/07/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age69 YR